RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2014, Volume 6, Issue 2, Pages 123–127 (Mi ufa247)  

Description of zero sequences for holomorphic and meromorphic functions of finite $\lambda$-type in a closed half-strip

N. B. Sokulska

Department of Mechanics and Mathematics, Ivan Franko National University of L'viv, Universytets'ka str. 1, 79000, L'viv, Ukraine

Abstract: We describe the zero sets of holomorphic and meromorphic functions $f$ of finite $\lambda$-type in a closed half-strip satisfying $f(\sigma)=f(\sigma+2\pi i)$ on the boundary.

Keywords: holomorphic function, meromorphic function, function of finite $\lambda$-type, sequence of finite $\lambda$-density, $\lambda$-admissible sequence.

Full text: PDF file (376 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2014, 6:2, 121–125 (PDF, 284 kB); https://doi.org/10.13108/2014-6-2-121

Bibliographic databases:

UDC: 517.53
MSC: 30D35
Received: 24.01.2014
Language:

Citation: N. B. Sokulska, “Description of zero sequences for holomorphic and meromorphic functions of finite $\lambda$-type in a closed half-strip”, Ufimsk. Mat. Zh., 6:2 (2014), 123–127; Ufa Math. J., 6:2 (2014), 121–125

Citation in format AMSBIB
\Bibitem{Sok14}
\by N.~B.~Sokulska
\paper Description of zero sequences for holomorphic and meromorphic functions of finite $\lambda$-type in a~closed half-strip
\jour Ufimsk. Mat. Zh.
\yr 2014
\vol 6
\issue 2
\pages 123--127
\mathnet{http://mi.mathnet.ru/ufa247}
\elib{http://elibrary.ru/item.asp?id=21596980}
\transl
\jour Ufa Math. J.
\yr 2014
\vol 6
\issue 2
\pages 121--125
\crossref{https://doi.org/10.13108/2014-6-2-121}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000371150500004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928187723}


Linking options:
  • http://mi.mathnet.ru/eng/ufa247
  • http://mi.mathnet.ru/eng/ufa/v6/i2/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Number of views:
    This page:91
    Full text:41
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020